| Model Number |
CS 2250-12-16-6 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330)
| Date of Event |
02/28/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer) exemption # e2014011.
Event or Problem Description
Patient complained she sustained permanent physical injuries as a result of her surgery.Limited information was provided and a company representative is working to get more information on the case from the hospital/surgeon.